# SDR SIMA20210219001

- Difficulty date: February 19, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 40,231 hours, 36,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT IDENTIFIER, FLOOR PROX LIGHT 4, EXIT MARKER RH OVERWING, FLOOR PROX LIGHT 5, EXIT IDENTIFIER RH OVERWING, LH OVERWING LIGHT, RH OVERWING LIGHT, EXIT MARKER LH OVERWING, EXIT LOCATOR OVERWING AFT EMERGENCY LIGHTS INOP.-C/A-RAR EMERGENCY LIGHTING SYSTEM POWER SUPPLY BATTERY #3 IAW WC 33-700-19. OPS CHECK GOOD IAW WC 33-700-17.
